# SDR DALA2025052704024

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Inspection
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9509 COMPLY WITH ERA 623616-14AD RH WING/ REAR SPAR/ LOWER CAP CRACK. CORRECTIVE ACTION: COMPLIED WITH ERA 623616-14AD (0978229)
